National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Applications of mathematics(1,026)
ISSN: 0862-7940
21    
Shape optimization for a time-dependent model of a carousel press in glass production 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:64  Issue:2  Page:195-224  

Salač Petr;   Stebel Jan;  

来源数据库:[Web of Science, Science Citation Index Expanded]         被引频次:0

文摘信息 获取全文 问图书馆员

22    
Nonuniqueness of implicit lattice Nagumo equation 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:64  Issue:2  Page:169-194  

Stehlík Petr;   Volek Jonáš;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

23    
EDITORIAL 期刊论文

APPLICATIONS OF MATHEMATICS     ISSN:0862-7940  Volume:64  Issue:2  Page:101-102  

Vejchodsky T;  

被引频次:0

问图书馆员

24    
Dynamics and patterns of an activator-inhibitor model with cubic polynomial source 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:64  Issue:1  Page:61-73  

Li Yanqiu;   Jiang Juncheng;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

25    
On the combinatorial structure of 0/1-matrices representing nonobtuse simplices 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:64  Issue:1  Page:1-31  

Brandts Jan;   Cihangir Abdullah;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

26    
On the negative dependence in Hilbert spaces with applications 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:64  Issue:1  Page:45-59  

Hien Nguyen Thi Thanh;   Thanh Le Van;   Van Vo Thi Hong;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

27    
Mathematical and numerical analysis of radiative heat transfer in semi-transparent media 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:64  Issue:1  Page:75-100  

Han Yao-Chuang;   Nie Yu-Feng;   Yuan Zhan-Bin;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

28    
Unique solvability and stability analysis of a generalized particle method for a Poisson equation in discrete Sobolev norms 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:64  Issue:1  Page:33-43  

Imoto Yusuke;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

29    
Existence of Solutions for Evolution Equations in Hilbert Spaces with Anti-Periodic Boundary Conditions and its Applications 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:63  Issue:4  Page:423-437  

Boussandel Sahbi;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus, Science Database]         被引频次:2

文摘信息 获取全文 问图书馆员

30    
Lotka-Volterra Type Predator-Prey Models: Comparison of Hidden and Explicit Resources with a Transmissible Disease in the Predator Species 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:63  Issue:5  Page:569-600  

Assis Luciana;   Banerjee Malay;   Cecconello Moiseis;   Venturino Ezio;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus]         被引频次:1

文摘信息 获取全文 问图书馆员

31    
Editorial 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:63  Issue:6  Page:601-602  

Chleboun Jan;  

问图书馆员

32    
Application of Calderon's inverse problem in civil engineering 期刊论文

APPLICATIONS OF MATHEMATICS     ISSN:0862-7940  Volume:63  Issue:6  Page:687-712  

Havelka J;   Sykora J;  

被引频次:0

文摘信息 问图书馆员

33    
Editorial 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:63  Issue:6  Page:601-602  

Chleboun Jan;  

问图书馆员

34    
A comparison of deterministic and Bayesian inverse with application in micromechanics 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:63  Issue:6  Page:665-686  

Blaheta Radim;   Béreš Michal;   Domesová Simona;   Pan Pengzhi;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

35    
Editorial 期刊论文

APPLICATIONS OF MATHEMATICS     ISSN:0862-7940  Volume:63  Issue:6  Page:601-602  

Chleboun J;  

被引频次:0

问图书馆员

36    
Polynomial chaos in evaluating failure probability: A comparative study 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:63  Issue:6  Page:713-737  

Janouchová Eliška;   Sýkora Jan;   Kučerová Anna;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

37    
Editorial 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:63  Issue:6  Page:601  

Chleboun Jan;  

问图书馆员

38    
Parallel solution of elasticity problems using overlapping aggregations 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:63  Issue:6  Page:603-628  

Kohut Roman;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

39    
Application of Calderón’s inverse problem in civil engineering 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:63  Issue:6  Page:687-712  

Havelka Jan;   Sýkora Jan;  

来源数据库:Scopus        

文摘信息 获取全文 问图书馆员

40    
Improved convergence estimate for a multiply polynomially smoothed two-level method with an aggressive coarsening 期刊论文

Applications of Mathematics     ISSN:0862-7940  Volume:63  Issue:6  Page:629-641  

Tezaur Radek;   Vaněk Petr;  

来源数据库:[Web of Science, Science Citation Index Expanded, Scopus]         被引频次:0

文摘信息 获取全文 问图书馆员

作者信息:×